# SDR HEEA955109

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 3210 · Main Landing Gear
- Part: Strap Assy
- Part number: 214031839101
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN RUBBER.  RECEIVED INSTALLED ON AIRCRAFT ON 12-26-94.
